# SDR 2001UALA01842

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours, 14,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 16L REPLACED DUE TO STRINGER SPLICE STATION 600. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.NEW CLIP INSTALLED.
